# SDR DALA1233950986

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 54,087 hours, 39,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE 1R DOOR SLIDE LANYARD CABLE TO BE BROKEN.  MAINTENANCE REPLACED THE SLIDE LANYARD AND RETURNED THE AIRCRAFT TO SERVICE.
